# SDR GTIA030345

- Difficulty date: May 7, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Bracket
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - VERTICAL STAB RUDDER HINGE CENTER 'V' BRACKET ASSEMBLY HAS CORROSION STATION ZR 97.207.  REMOVED VERTICAL STAB RUDDER HINGE CENTER 'V' BRACKET.  INSTALLED BRACKET ASSEMBLY.  (M)
